# SDR FDEA201907251685

- Difficulty date: July 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17202
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NUMBER 4 LEADING EDGE SLAT LOWER SURFACE FOUND DENT AND SCRATCH   MARK BETWEEN XOS 602.650 AND XOS 607.751. RIGHT WING NUMBER 4 LEADING EDGE SLAT LOWER SURFACE REPAIRED AT XOS 594.691 AND XOS 610.301 AREA AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 3 AND EA 1-5750-T0348396 P1 TITLE: WINGS - FLIGHT SURFACES - REPAIR ON RT WING NR 4 SLAT INNER SKIN - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
